# SDR VNAA2018022799908

- Difficulty date: February 27, 2018
- Submitted: February 28, 2018
- Operation: Air carrier
- Aircraft: N259PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7945
- Aircraft time: 31,442 hours, 31,472 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RBL 27 POST ON AFT SIDE OF FS621 BULKHEAD HAS AN INDICATION NOTED AT THE FWD END OF LOWER ENGINE BEAM ATTACH ANGLE FOOTPRINT .700" LONG BY 80% FSH. FAILED NDT. COMPLETED REPAIR TO FS 621 RBL 27 ENGINE BEAM ATTACH ANGLE IAW REO 601R-53-61-1285 REV E DATED 2016-10-31.
